# SDR YTRR114196

- Difficulty date: February 10, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N37AJ
- Make and model: Bell 206B
- Aircraft serial: 1877
- Aircraft time: 12,811 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23070606
- Part serial: 333766
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST ENGINE TEMPERATURES DURING THE START SEQUENCE.
